Maps on upper triangular matrices preserving zero products
Czechoslovak Mathematical Journal (2017)
- Volume: 67, Issue: 4, page 1095-1103
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alaminos, J., Brešar, M., Extremera, J., Villena, A. R., 10.4064/sm193-2-3, Studia Math. 193 (2009), 131-159. (2009) Zbl1168.47029MR2515516DOI10.4064/sm193-2-3
- Beck, I., 10.1016/0021-8693(88)90202-5, J. Algebra 116 (1988), 208-226. (1988) Zbl0654.13001MR0944156DOI10.1016/0021-8693(88)90202-5
- Botta, P., Pierce, S., Watkins, W., 10.2140/pjm.1983.104.39, Pac. J. Math. 104 (1983), 39-46. (1983) Zbl0446.15002MR0683726DOI10.2140/pjm.1983.104.39
- Božić, I., Petrović, Z., 10.1080/00927870802465951, Commun. Algebra 37 (2009), 1186-1192. (2009) Zbl1185.16031MR2510978DOI10.1080/00927870802465951
- Burgos, M., Sánchez-Ortega, J., 10.1080/03081087.2012.678344, Linear Multilinear Algebra 61 (2013), 323-335. (2013) Zbl1281.15029MR3003427DOI10.1080/03081087.2012.678344
- Chebotar, M. A., Ke, W.-F., Lee, P.-H., 10.1016/j.jalgebra.2005.01.018, J. Algebra 289 (2005), 421-445. (2005) Zbl1094.16022MR2142380DOI10.1016/j.jalgebra.2005.01.018
- Chebotar, M. A., Ke, W.-F., Lee, P.-H., Wong, N.-C., 10.4064/sm155-1-6, Stud. Math. 155 (2003), 77-94. (2003) Zbl1032.46063MR1961162DOI10.4064/sm155-1-6
- Fenstermacher, T., Gegner, E., 10.35834/mjms/1418931956, Missouri J. Math. Sci. 26 (2014), 151-167. (2014) Zbl1308.05065MR3293812DOI10.35834/mjms/1418931956
- Hou, J., Zhao, L., 10.1016/j.laa.2004.12.002, Linear Algebra Appl. 399 (2005), 235-244. (2005) Zbl1068.47040MR2151936DOI10.1016/j.laa.2004.12.002
- Li, B., Zero-divisor graph of triangular matrix rings over commutative rings, Int. J. Algebra 5 (2011), 255-260. (2011) Zbl1228.16026MR2803507
- Li, A., Tucci, R. P., 10.1080/00927872.2012.706841, Comm. Algebra 41 (2013), 4622-4636. (2013) Zbl1291.16023MR3169542DOI10.1080/00927872.2012.706841
- Šemrl, P., 10.1017/S0004972700015811, Bull. Aust. Math. Soc. 48 (1993), 365-370. (1993) Zbl0795.15002MR1248039DOI10.1017/S0004972700015811
- Słowik, R., 10.1080/03081087.2013.801965, Linear Multilinear Algebra 62 (2014), 938-964. (2014) Zbl1305.15064MR3232670DOI10.1080/03081087.2013.801965
- Wang, L., 10.1016/j.laa.2014.09.035, Linear Algebra Appl. 465 (2015), 214-220. (2015) Zbl1312.16026MR3274672DOI10.1016/j.laa.2014.09.035
- Wong, W. J., 10.2140/pjm.1980.89.229, Pac. J. Math. 89 (1980), 229-247. (1980) Zbl0405.16006MR0596933DOI10.2140/pjm.1980.89.229
- Wong, D., Ma, X., Zhou, J., 10.1016/j.laa.2014.07.041, Linear Algebra Appl. 460 (2014), 242-258. (2014) Zbl1300.05187MR3250541DOI10.1016/j.laa.2014.07.041